MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER
Model Number ATELLICA IM 1600 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely elevated total human chorionic gonadotropin (thcg) patient result was obtained on the atellica im 1600 analyzer with serial number (b)(6), and the initial result was not reported to the physician(s).The customer performed repeat testing on an alternate analyzer and stated that the repeat result matches the clinical picture and is considered correct.There are no known reports of patient intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
The customer reported that a falsely elevated total human chorionic gonadotropin (thcg) patient result was obtained on the atellica im 1600 analyzer with serial number (b)(6).Siemens dispatched a customer service engineer (cse) to the customer site.The cse performed troubleshooting, which included checking the acid and base pumps and performing an automatic system check; there were no visible leaks.The pinch valves were checked, and valve 1 was serviced because the tubing was not mounted correctly.The valve was tested successfully.The analyzer was verified, quality control (qc) testing passed, and routine samples were running.Siemens investigated the event and confirmed that qc results were within range before testing, on the day of the event.The local service team performed troubleshooting and identified a malfunctioning pinch valve.Siemens concluded that the potential cause of the falsely elevated thcg result is due to the malfunction of the pinch valve.The customer is operational, and the reported issue was resolved by routine troubleshooting.The analyzer is operating as specified, and no further evaluation is required.

Brand Name
ATELLICA IM 1600 ANALYZER
Common Device Name
ATELLICA IM 1600 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key23374012
Report Number2432235-2025-00279
Device Sequence Number15940218
Product Code JJE
UDI-Device Identifier00630414002026
UDI-Public(01)00630414002026
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1600 ANALYZER
Device Catalogue Number11066000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown